Hi Anonymous and welcome to EmpowHER.
There are a couple of different ways in which antibiotics can interact with birth control pills and reduce their effectiveness. As a result, those taking birth control pills should use a second method of birth control when taking antibiotics.
There are also reports of antibiotic use impacting menstrual cycles, resulting in delayed periods, heavy bleeding, unusual bleeding and severe cramping. At the same time, there are reports of women seeing no impact on their periods.
The combination of missing pills and being on antibiotics may be the reason you are experiencing changes in your cycle. You may want to see how this plays out before seeing your doctor. If you are concerned about pregnancy you can take a pregnancy test 14-21 days after you last had intercourse.
Should your situation worsen, as in heavy bleeding and severe cramping, then you should definitely call your doctor.
Hope that helps,